# SDR USAA2012041600009

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 57,924 hours, 39,766 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FRAME SHEAR TIE AT BS 807, S28L, BL 0.  REPAIRED FRAME SHEAR TIE AT BS 807, S28L, BL 0 IAW B737 SRM 53-00-07-2R REPAIR 3.
